RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 3, Pages 328–334 (Mi tmf4409)  

This article is cited in 1 scientific paper (total in 1 paper)

On the classes of $C^*$ algebras that satisfy the Haag–Kastler axioms

A. V. Bulinski

M. V. Lomonosov Moscow State University

Abstract: The hypothesis of the denumerability of superselection sectors leads one to conclude that algebras of all observables cannot be $GCR$.

Full text: PDF file (898 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:3, 865–869

Bibliographic databases:

Received: 06.11.1970

Citation: A. V. Bulinski, “On the classes of $C^*$ algebras that satisfy the Haag–Kastler axioms”, TMF, 8:3 (1971), 328–334; Theoret. and Math. Phys., 8:3 (1971), 865–869

Citation in format AMSBIB
\Bibitem{Bul71}
\by A.~V.~Bulinski
\paper On the classes of $C^*$ algebras that satisfy the Haag--Kastler axioms
\jour TMF
\yr 1971
\vol 8
\issue 3
\pages 328--334
\mathnet{http://mi.mathnet.ru/tmf4409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470686}
\zmath{https://zbmath.org/?q=an:0262.46058}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 3
\pages 865--869
\crossref{https://doi.org/10.1007/BF01029341}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4409
  • http://mi.mathnet.ru/eng/tmf/v8/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bulinski, “On a result of Kadison and Ringrose”, Theoret. and Math. Phys., 12:2 (1972), 755–760  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:215
    Full text:74
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019